Asymptotically I-statistical equivalent functions defined on amenable semigroups
MetadataShow full item record
CitationUlusu, U., Dündar, E. and Aydın, B. (2019). Asymptotically I-statistical equivalent functions defined on amenable semigroups. Sigma Journal of Engineering and Natural Sciences, 37(4), 1363-1369.
In this study, we introduce the notions of asymptotically I-equivalence, asymptotically I*-equivalence, asymptotically strongly I-equivalence and asymptotically I-statistical equivalence for functions defined on discrete countable amenable semigroups. Also, we examine some properties of these notions and relationships between them.
SourceSigma Journal of Engineering and Natural Sciences
- Makaleler